Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 264, NWS North Platte, NE

August 9, 2011Hayes County, Lincoln County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2011, 3:01 PM CDT for Hayes County, Lincoln County, Perkins County, Nebraska. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 3:01 PM CDT (20:01 UTC)
Expired
Aug 9, 2011, 3:45 PM CDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 3:01 PM CDTHAIL 1.758 Nw Wallace, NEPUBLIC REPORTED GOLF BALL SIZED HAIL BROKE WINDOWS OUT OF THEIR HOUSE 8 MILES NORTHWEST OF WALLACE.
Aug 9, 3:10 PM CDTFUNNEL CLOUDWallace, NETRAINED SPOTTER REPORTED A WALL CLOUD PRODUCING SMALL FUNNELS NEAR WALLACE. PRECISE LOCATION UNKNOWN.
Aug 9, 3:32 PM CDTHAIL 2.75Wallace, NELAW ENFORCEMENT REPORTED BASEBALL SIZED HAIL IN WALLACE.
Aug 9, 3:35 PM CDTHAIL 2.7510 Nne Hayes Center, NEPUBLIC REPORTED BASEBALL SIZED HAIL 10 MILES NORTH NORTHEAST OF HAYES CENTER.
Aug 9, 3:39 PM CDTHAIL 1.757 N Hayes Center, NESPOTTER REPORTED GOLF BALL SIZED HAIL 7 MILES NORTH OF HAYES CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 2:51 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-357 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WUUS53 KLBF 092001
SVRLBF
NEC085-111-135-092045-
/O.NEW.KLBF.SV.W.0264.110809T2001Z-110809T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
301 PM CDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  NORTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 345 PM CDT/245 PM MDT/

* AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
  TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 7 MILES NORTH OF WALLACE...OR 26 MILES SOUTHWEST
  OF NORTH PLATTE...AND MOVING SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DICKENS AROUND 315 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
25 MILE MARKER 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4057 10104 4094 10144 4101 10131 4100 10125
      4103 10125 4108 10116 4077 10060 4070 10075
      4070 10077 4069 10078
TIME...MOT...LOC 2001Z 314DEG 39KT 4092 10118
WIND...HAIL 60MPH 2.50IN

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 11:14 AM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Aug 9, 11:14 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1114 AM CDT TUE AUG 9 2011

.DISCUSSION...
AN AREA OF THUNDERSTORMS HAS FORMED NORTHWEST OF OGALLALA ALREADY IN
RESPONSE TO LOW- AND MID-LEVEL WARM AIR ADVECTION AHEAD OF A WEAK
SHORT WAVE MOVING INTO SOUTHWESTERN SD. ANOTHER LINE OF STORMS IS ON
ITS WAY INTO NORTHWESTERN NEB JUST AHEAD OF THE WAVE. THIS ACTIVITY
IS PROPAGATING THROUGH AN ENVIRONMENT CHARACTERIZED BY MUCAPE OF 500
TO 1000 J/KG AND EFFECTIVE SHEAR OF 35-45 KTS...SO SOME SEVERE HAIL
IS POSSIBLE. A MORE SIGNIFICANT SEVERE THREAT IS STILL EXPECTED THIS
AFTERNOON AND EVENING AS SURFACE-BASED INSTABILITY INCREASES AND THE
STRONGER SHORT WAVE AND JET STREAK ACROSS THE CENTRAL ROCKIES MOVES
INTO THE AREA. HOWEVER...THE ONGOING CONVECTION RAISES SOME QUESTION
AS TO WHERE THE GREATER RISK WILL BE LOCATED. IT/S VERY POSSIBLE THE
SURFACE-BASED STORMS WILL FOCUS SOUTH OF A LINE FROM ABOUT ALLIANCE
TO NORTH PLATTE...OR SOUTH OF AN EFFECTIVE FRONT OR OUTFLOW BOUNDARY
SET UP IN PART BY THE EARLY-DAY STORMS. THE 12 UTC NAM SUPPORTS THIS
IDEA. THE AIR MASS WILL BE CHARACTERIZED BY MID 80S F TEMPS...60-65
F DEWPOINTS...AND MLCAPE OF 1500 TO 2000 J/KG. THE 0-6 KM BULK SHEAR
WILL BE SUBSTANTIAL...ON THE ORDER OF 55-65 KTS...SO SUPERCELLS WILL
BE LIKELY AT LEAST INITIALLY. HOWEVER...THE DEGREE OF BUOYANCY COULD
ACTUALLY BE A BIT LOW FOR THIS MAGNITUDE OF SHEAR...SO IT/S POSSIBLE
THAT IT MAY TAKE SOME TIME FOR UPDRAFTS TO GAIN SUFFICIENT DEPTH TO
ROTATE AND BECOME SEVERE. NOTE THAT THERE IS A NON-ZERO TORNADO RISK
IF DISCRETE STORMS PERSIST TOWARD 00 UTC...WHEN 0-1 KM BULK SHEAR IS
FORECAST TO INCREASE TO 15-20 KTS IN SOUTHWESTERN NEB.

WE HAVE INCREASED POPS CLOSE TO 50 PERCENT OVER MUCH OF WESTERN NEB
18-00 UTC...AND ADDED MENTION OF SEVERE WEATHER...TO COVER BOTH THE
RISK OF ELEVATED HAIL NORTH AND LATER SURFACE-BASED ACTIVITY SOUTH.

&&

.AVIATION...
SHORT RANGE FORECASTS INDICATE SCATTERED THUNDERSTORMS THIS
AFTERNOON AND EVENING IN WESTERN NEBRASKA. WE HAVE MODERATE TO HIGH
CONFIDENCE THAT THEY WILL BE SOUTH AND WEST OF A VTN-BBW LINE WHICH
INCLUDES THE TERMINAL FORECAST AT KLBF AND AIRPORTS AT MHN...TIF...
OGA AND IML. IN THAT AREA...HAIL AND WIND GUSTS 50KT OR HIGHER ARE
POSSIBLE. IN CENTRAL AND NORTH CENTRAL NEBRASKA...INCLUDING ANW...
ONL AND BBW...THUNDERSTORMS ARE POSSIBLE...BUT THE PROBABILITY IS
LESS THAN 40 PERCENT.

OUTSIDE OF THUNDERSTORMS...CRITICAL FLIGHT CONDITIONS ARE NOT
EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 315 AM CDT TUE AUG 9 2011/

SYNOPSIS...
RIDGING ACROSS THE ROCKIES IS ALREADY UNDERWAY AS SEEN ON SATELLITE
WATER VAPOR LOOP AND IN PLOTS AND MODEL INITIALIZATIONS.  THIS
RIDGING WILL STEER ENERGY OVER THE CWA FOR THE NEXT 48 HOURS AND
BRING A GOOD CHANCE FOR WIDESPREAD RAINFALL OF 1-2 INCHES WITH
HIGHER AMOUNTS POSSIBLE. QPFERD EXCESSIVE RAINFALL DISCUSSION
HIGHLIGHTS SOUTHWEST NEBRASKA FOR 2 INCH AMOUNTS WITH SPOTTY 3-4
POSSIBLE.

HEIGHTS AND HEAT CONTINUE TO INCREASE ACROSS THE ROCKIES FRIDAY AND
INTO THE WEEKEND WITH TROUGH STRENGTHEN ACROSS THE EASTERN US.
WESTERN NEBRASKA WILL BE COOLER AND THOUGH IN THE SHADOW OF THE
RIDGE THERE WILL STILL BE MINOR THUNDERSTORM CHANCES INTO THE
EXTENDED PERIODS.

SHORT TERM...
NAM AND GFS SOLUTIONS DIFFER IN THE SHORT TERM INCLUDING
TEMPERATURES TODAY BUT THEY ALL AGREE ON THE ONSET OF THUNDERSTORMS
TODAY.  THE NAM HAS VERIFIED WELL THE PAST 24 HOURS AND WILL
CONTINUE TO FOLLOW ITS NOW SLIGHTLY SLOWER SOLUTION.

TODAY...A FEW SHOWERS AND A THUNDERSTORM OR TWO WILL BE ONGOING
EARLY THIS MORNING WITH ADDITIONAL THUNDERSTORMS DEVELOPING THIS
AFTERNOON IN THE NORTHERN PANHANDLE.  THESE STORMS WILL ENCOUNTER AN
UNSTABLE BUT HIGHLY SHEARED ENVIRONMENT THIS AFTERNOON IN THE
OUTLOOK AREA.  NAM MODEL SOUNDINGS SHOW A DRY ADIABATIC ENVIRONMENT
DEVELOPING AFTER 21Z. WE ARE UNDER A SLIGHT RISK FOR SEVERE
THUNDERSTORMS WITH AS MUCH AS 1400 J/KG CAPE IN THE NAM AND BELOW
1000 J/KG IN THE GFS. RELATIVELY LOW CAPE WITH HIGH SHEAR MAY LIMIT
SEVERE POTENTIAL THIS AFTERNOON.  50 KNOT WEST WINDS AT 500 MB ARE
FORECAST WITH A FREEZING LEVEL OF 15.4 KFT SO BELIEVE THE PRIMARY
SEVERE THREAT WILL BE FROM THUNDERSTORM WINDS GENERALLY WEST OF A
LINE FROM BROKEN BOW TO PINE RIDGE....MODEL SOUNDINGS TO THE EAST OF
THIS LINE DO NOT DISPLAY THE CLASSIC DEEP INVERTED V SOUNDING.

TONIGHT...DEEP LOW LEVEL EASTERLY UPSLOPE FLOW WILL CONTINUE TO FEED
THUNDERSTORM DEVELOPMENT.  RAINFALL AMOUNTS AND COVERAGE WILL
INCREASE AND BECOME GREATEST BETWEEN 6Z AND 12Z ACROSS ALL OF
WESTERN NEBRASKA WITH A WIDESPREAD SWATH AROUND AN INCH POSSIBLE.

WEDNESDAY...THUNDERSTORMS WILL BE ONGOING AND PRODUCING WIDESPREAD
HEAVY RAIN.  OUTSIDE THE STORMS...LIGHT WINDS AND ABUNDANT MOISTURE
WILL BRING FOG AND STRATUS MAY FILL IN ACROSS THE SOUTHERN CWA. 850
MB MOISTURE CONVERGENCE WILL BE FOCUSED OVER THE CWA AND UNDER 300
MB DIVERGENCE CENTER.  THE UPPER LEVEL DIVERGENCE MOVES ON DURING
THE DAY AND THE MODELS SHOW VARIOUS WAYS OF THE PRECIPITATION ENDING
BUT THEY ALL END DURING THE DAY (NAM) OR AFTERNOON (GFS) WITH NO
MORE THAN AN ADDITIONAL INCH OF PRECIPITATION.

THURSDAY...A SHORT WAVE TROUGH APPROACHES AND BRINGS THE THREAT OF
SMALL POPS...THE BIGGEST CONCERN IS THAT THE NAM IS SLOW ENOUGH THAT
IT MAY BE TRENDING TO SHIFT POPS INTO FRIDAY WHICH IS CURRENTLY A
DRY FORECAST. AS SKY COVER MAY DEPART EARLY IN THE EVENING THERE
WILL BE THE THREAT OF FOG DEVELOPMENT AS THOSE AREAS WHERE SKIES
CLEAR.

EXTENDED PERIOD...
RIDGING WEST AND TROUGH EAST AND IN BETWEEN WE EXPECT SLIGHTLY BELOW
NORMAL TEMPERATURES WITH MINOR THUNDERSTORM CHANCES. THIS TREND WELL
HANDLED IN CURRENT FORECAST AND NO CHANGES MADE THIS UPDATE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

UPDATE...SCHULTZ
AVIATION...SPRINGER
PREV DISCUSSION...HIRSCH
Hazardous weather outlook, Aug 9, 11:45 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1145 AM CDT TUE AUG 9 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-101645-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1145 AM CDT TUE AUG 9 2011 /1045 AM MDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS OVER WESTERN NEBRASKA THIS AFTERNOON WILL BE
GROWING INTO A MORE WIDESPREAD AREA OF THUNDERSTORMS IN SOUTHWESTERN
NEBRASKA BY EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH MID
AFTERNOON. DURING THE LATE AFTERNOON AND EVENING...A GREATER RISK OF
SEVERE WEATHER WILL EXIST...ESPECIALLY ACROSS THE SOUTHERN PANHANDLE
AND SOUTHWESTERN NEBRASKA. LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES ARE ALL POSSIBLE IN THE LATE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AS A STATIONARY FRONT CONTINUES ON THE HIGH PLAINS...THERE IS A
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS AGAIN WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CJS

In the hours before

Local storm report, Aug 9, 2:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             4 N PAXTON              41.18N 101.36W
08/09/2011  M2.50 INCH       KEITH              NE   PUBLIC

            PUBLIC REPORTED TENNIS BALL SIZED HAIL 4 MILES NORTH OF
            PAXTON.

&&

CVP
Local storm report, Aug 9, 2:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             PAXTON                  41.12N 101.36W
08/09/2011  E1.50 INCH       KEITH              NE   CO-OP OBSERVER

&&

CJS
Local storm report, Aug 9, 2:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
254 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             20 N OGALLALA           41.42N 101.72W
08/09/2011  E1.00 INCH       ARTHUR             NE   DEPT OF HIGHWAYS

            NEBRASKA DEPARTMENT OF ROADS REPORTED THEY ARE PLOWING
            ROADS NORTH OF LAKE MCCONAUGHY DUE TO HAIL 6 INCHES DEEP
            ON ROADS. HAIL SIZES UP TO THE SIZE OF A QUARTER.

&&

CVP
Local storm report, Aug 9, 2:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             SUTHERLAND              41.16N 101.13W
08/09/2011  M1.75 INCH       LINCOLN            NE   LAW ENFORCEMENT

            LAW ENFORCEMENT DISPATCH REPORTED GOLF BALL SIZED HAIL
            COVERING THE GROUND NEAR SUTHERLAND POWER PLANT.

&&

CVP
Local storm report, Aug 9, 2:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
259 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             SUTHERLAND              41.16N 101.13W
08/09/2011  M1.75 INCH       LINCOLN            NE   PUBLIC

            PUBLIC REPORTED GOLF BALL SIZED HAIL IN SUTHERLAND.

&&

CVP
Local storm report, Aug 9, 3:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
300 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             SARBEN                  41.16N 101.30W
08/09/2011  M1.75 INCH       KEITH              NE   PUBLIC

            NERAIN OBSERVER REPORTED GOLF BALL SIZED HAIL AND BROKEN
            WINDOWS IN SUTHERLAND.

&&

CVP

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 1:44 PM CDTSevere Thunderstorm WarningLBFArthur, Keith46 min
Aug 9, 2:14 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln46 min
Aug 9, 2:32 PM CDTTornado WarningLBFKeith, Lincoln28 min
Aug 9, 3:14 PM CDTTornado WarningLBFHayes, Lincoln31 min
Aug 9, 3:43 PM CDTSevere Thunderstorm WarningLBFDeuel47 min
Aug 9, 3:44 PM CDTTornado WarningLBFFrontier, Hayes31 min
Aug 9, 4:16 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes29 min
Aug 9, 4:30 PM CDTSevere Thunderstorm WarningLBFChase, Perkins45 min
Aug 9, 4:56 PM CDTSevere Thunderstorm WarningLBFChase, Perkins49 min
Aug 9, 5:36 PM CDTSevere Thunderstorm WarningLBFChase, Hayes28 min
Aug 9, 5:50 PM CDTSevere Thunderstorm WarningLBFPerkins55 min
Aug 9, 6:24 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.